Postsplenectomy infections

Cole, J. T. and Flaum, M. A. (1992) Postsplenectomy infections. Southern Medical Journal, 85 12: 1220-1226. doi:10.1097/00007611-199212000-00014


Author Cole, J. T.
Flaum, M. A.
Title Postsplenectomy infections
Journal name Southern Medical Journal   Check publisher's open access policy
ISSN 0038-4348
Publication date 1992-12
Sub-type Article (original research)
DOI 10.1097/00007611-199212000-00014
Volume 85
Issue 12
Start page 1220
End page 1226
Total pages 7
Language eng
Keyword Disseminated Intravascular Coagulation
Splenic Function
Pneumococcal-Polysaccharide
Splenectomized Children
Auto-Transplantation
Immune-Response
Spleen
Trauma
Sepsis
Immunization
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Jun 2011, 13:59:13 EST by System User on behalf of School of Medicine